# SDR DL757982103

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345-379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID VISIT, FLOORBEAM CORRODED AT STA 345 TO 379 BL 0, REPAIRED.
